×

Found 10,589 Documents (Results 1–100)

On periodic solutions of a second-order ordinary differential equation. (English. Russian original) Zbl 07854766

J. Math. Sci., New York 281, No. 3, 353-358 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 185, 13-18 (2020).
MSC:  34C05 34C25 34D20
PDFBibTeX XMLCite
Full Text: DOI

Generalized solutions of degenerate integro-differential equations in Banach spaces. (English. Russian original) Zbl 07831288

J. Math. Sci., New York 279, No. 5, 710-722 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 139-151 (2020).
MSC:  45N05 45K05
PDFBibTeX XMLCite
Full Text: DOI

Differential equations in Banach spaces with an noninvertible operator in the principal part and nonclassical initial conditions. (English. Russian original) Zbl 07831286

J. Math. Sci., New York 279, No. 5, 691-700 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 120-129 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Synthesis of distributed optimal control in the tracking problem for the optimization of thermal processes described by integro-differential equations. (English. Russian original) Zbl 07831283

J. Math. Sci., New York 279, No. 5, 655-668 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 183, 85-97 (2020).
MSC:  49K20 47G10
PDFBibTeX XMLCite
Full Text: DOI

On qualitative properties of the solution of a boundary value problem for a system of nonlinear integral equations. (English. Russian original) Zbl 07825094

Theor. Math. Phys. 218, No. 1, 145-162 (2024); translation from Teor. Mat. Fiz. 218, No. 1, 168-186 (2024).
MSC:  45G15
PDFBibTeX XMLCite
Full Text: DOI

Delay differential equations with differentiable solution operators on open domains in \(C((- \infty, 0], \mathbb{R}^n)\) and processes for Volterra integro-differential equations. (English. Russian original) Zbl 07800623

J. Math. Sci., New York 278, No. 2, 264-286 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 483-506 (2021).
MSC:  34K05 45D05
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the solvability of a class of nonlinear two-dimensional integral equations Hammerstein-Nemytskii type on the plane. (Russian. English summary) Zbl 07815842

MSC:  45G05
PDFBibTeX XMLCite
Full Text: DOI MNR

Fundamental solution of a singular Bessel differential operator with a negative parameter. (English. Russian original) Zbl 07806515

Russ. Math. 67, No. 7, 43-54 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 7, 52-65 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software